MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TMX WGN 25CT24/CS MG/DL #383237
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Mlc-055: user had an inaccurate reference: competitor¿s meter: the end user is comparing results obtained from trividia¿s bgm system to the results from a competitor¿s bgm system.Note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern, - unable to establish contact with customer.
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with test results from results obtained of 136, 108 and 82 mg/dl.Customer stated the results were lower than his previous meter.The customer¿s expected blood glucose test result is 150 mg/dl or higher; customer stated that it was the same am fasting and pm non-fasting.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 01/24/2025 and open vial date is less than one month.The meter memory was reviewed for previous test result history: result 1 : 136 mg/dl date: 9/12/23 time: 1:00pm non-fasting pm result 2 : 108 mg/dl date: 9/12/23 time: 6:02am fasting am result 3 : 162 mg/dl date: 9/11/23 time: 11:06pm non-fasting pm result 4 : 82 mg/dl date: 9/11/23 time: 8:11pm non-fasting pm result 5 :150 mg/dl date: 9/11/23 time: 11:14am non-fasting am.

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key17882148
Report Number1000113657-2023-00498
Device Sequence Number7418470
Product Code NBW
UDI-Device Identifier00021292007829
UDI-Public(01)00021292007829
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/24/2025
Device Model NumberSTRIP, TMX WGN 25CT24/CS MG/DL #383237
Device Lot NumberZB5316S
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/12/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/12/2023
Initial Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown